# SDR ASOA201812205001

- Difficulty date: December 20, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670320403
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB PROTECTOR  BRACKETS ON GALLEY SERVICE DOOR FLOOR SUPPORT ARE CORRODED.  REMOVED AND REPLACED THE BRACKETS IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001-A01.
